# SDR REXA2020030200262

- Difficulty date: February 17, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR 22RH BTW FS:280 TO FS:333 AT FWD AVIONICS COMPARTMENT (E/E) (TCI:53-20-304)                          
"
"STRINGER 22RH BTW FS:280 TO FS:333 AT FWD AVIONICS COMPARTMENT WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01                                                       
"
